MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Catalog Number VENUM12160
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent a stent placement procedure using venovo venous stent.Two days later, on (b)(6) 2025, it was reported that the stent allegedly migrated to the right atrium and patient needed to go to hospital to remove that stent.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a stent placement procedure using the venovo venous stent.Two days later, on (b)(6) 2025, it was reported that the stent allegedly migrated to the right atrium and the patient needed to go to hospital to remove that stent.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: neither sample nor images demonstrating the stent have been provided.The reported issue cannot be re produced which leads to inconclusive result.In this case system compatible 9fx11cm introducer with 0.035" guidewire were used for access, and the lesion was neither pre nor post dilated.The hcp did not experience difficulty during deployment, and the stent could be placed without irregularity.Based on the investigation of the provided information, the investigation is closed as inconclusive.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.The instructions for use (ifu) closely describes holding and handling of the system during the procedure for regular deployment.Regarding pta the ifu state: 'predilation of chronic lesions with a balloon dilatation catheter is recommended.', and 'post stent expansion with a balloon dilatation catheter is recommended.'.Regarding accessories the ifu state: '¿ 8f introducer for stent diameters of 10 mm and 12 mm ¿ 9f introducer for a stent diameter of 14 mm ¿ 10f introducer for stent diameters of 16 mm, 18 mm and 20 mm ¿ 0.035 inch diameter guidewire'.A stent size selection table is part of the ifu describing the relationship between stent diameter and vessel diameter.'stent migration', and 'open surgical repair' are mentioned under potential complications and adverse events.G3, h6 (patient, method).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23413529
Report Number9681442-2025-00354
Device Sequence Number10380942
Product Code QAN
UDI-Device Identifier00801741103339
UDI-Public(01)00801741103339(17)270317(10)ANKQ2019
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVENUM12160
Device Lot NumberANKQ2019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexUnknown